# SDR AU001077

- Difficulty date: November 7, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053003
- Condition: Cracked
- Location: Te Flap Actuator
- Part time: 6,146 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT FLAP ACTUATOR BODY CRACKED AND LEAKING. CRACK LENGTH 40MM(1.57IN). MANUFACTURER STATES THAT THIS ITEM IS ONE OF A BATCH OF ACTUATORS WITH SUSPECT INCORRECT MACHINING OF THE ACTUATOR BODY BORE.
